MAUDE Adverse Event Report: Cartiva, INC CARTIVA IMPLANT 10MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant

Cartiva, INC CARTIVA IMPLANT 10MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Catalog Number CAR-10-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs.No additional information is available due to ongoing litigation.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Patient, through counsel, alleges that they were implanted with cartiva on the left side and underwent revision for reasons currently unknown.

Brand Name
CARTIVA IMPLANT 10MM
Common Device Name
Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Manufacturer (Section D)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50344899
Report Number3009351194-2026-00035
Device Sequence Number12271960
Product Code PNW
UDI-Device Identifier00852897002038
UDI-Public00852897002038
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCAR-10-US
Device Lot NumberF040419001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale